Impact Factor

Yulij Ilyashenko

310 Malott Hall, Ithaca, NY 14853-4201, USA
Gubkina str. 8, Moscow, 119991, Russia
Cornell University
V.A. Steklov Mathematical Institute, RAS


Ilyashenko Y. S.
Thick attractors of step skew products
2010, vol. 15, no. 2-3, pp.  328-334
A diffeomorphism is said to have a thick attractor provided that its Milnor attractor has positive but not full Lebesgue measure. We prove that there exists an open set in the space of boundary preserving step skew products with a fiber [0,1], such that any map in this set has a thick attractor.
Keywords: Milnor attractors, thick attractors, ergodicity
Citation: Ilyashenko Y. S.,  Thick attractors of step skew products, Regular and Chaotic Dynamics, 2010, vol. 15, no. 2-3, pp. 328-334

Back to the list